# SDR GAIA01096ST

- Difficulty date: April 2, 2001
- Submitted: April 26, 2001
- Operation: Air carrier
- Aircraft: N6833
- Make and model: Boeing 727223
- Aircraft serial: 20186
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC1520792
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LTC INSPECTION AT FLIGHTSTAR, IT WAS DISCOVERED SEAT TRACK CRACKED AT BS 520 LBL 45.50 AS VIEWED FROM THE FORWARD CARGO BAY.  ACCOMPLISHED SEAT TRACK REPAIR BS 480-690 LBL 45.50 IAW B727 SRM 53-10-5 FIG 1.  (M)
